# SDR SWAA2022090647078

- Difficulty date: August 27, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 19,871 hours, 9,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: 27511806A
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E FLAP #6 CANOE HAS DELAMINATION O/B UPPER EDGE (MARKED) / [01] SEE INDIVIDUAL SIGN OFFS FOR WORK ACCOMPLISHED
